Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 95, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 30, 2010, 5:02 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2010, 5:02 PM EDT (21:02 UTC)
- Expired
- May 30, 2010, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA
The radar
The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:20 PM EDT | HAIL 0.75 | 4 Wsw Payne City, GA | NEAR WESTSIDE HIGH SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159
WUUS52 KFFC 302102
SVRFFC
GAC021-079-302130-
/O.NEW.KFFC.SV.W.0095.100530T2102Z-100530T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SUN MAY 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
NORTHEASTERN CRAWFORD COUNTY IN CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED SOUTHWEST OF
MACON...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE
CITY...LIZELLA AND LAKE TOBESOFKEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
3285 8388 3295 8371 3292 8369 3288 8365
3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2101Z 162DEG 11KT 3272 8372
$$2 follow-up statements
927
WWUS52 KFFC 302112
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN MAY 30 2010
GAC021-079-302130-
/O.CON.KFFC.SV.W.0095.000000T0000Z-100530T2130Z/
CRAWFORD GA-BIBB GA-
512 PM EDT SUN MAY 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BIBB AND NORTHEASTERN CRAWFORD COUNTIES...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM
AROUND LIZELLA TO SKIPPERTON TO MACON...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAYNE
CITY...WESLEYAN...LAKE TOBESOFKEE AND ARKWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
3285 8388 3295 8371 3292 8369 3288 8365
3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2111Z 162DEG 11KT 3276 8382 3279 8374
3280 8364
$$190
WWUS52 KFFC 302121
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT SUN MAY 30 2010
GAC021-079-302130-
/O.CON.KFFC.SV.W.0095.000000T0000Z-100530T2130Z/
CRAWFORD GA-BIBB GA-
521 PM EDT SUN MAY 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BIBB AND NORTHEASTERN CRAWFORD COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED FROM
AROUND LIZELLA TO MACON...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
TOBESOFKEE...WESLEYAN...PAYNE CITY AND ARKWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3268 8368 3269 8378 3270 8383 3284 8391
3285 8388 3295 8371 3292 8369 3288 8365
3269 8359 3266 8360 3266 8363
TIME...MOT...LOC 2120Z 166DEG 12KT 3280 8386 3282 8374
3285 8365
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:53 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 30, 2:53 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 253 PM EDT SUN MAY 30 2010 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... UPPER LOW STILL SPINNING OVER THE DEEP SOUTH...BUT MID-LEVEL TEMPERATURES ARE SLOWLY RISING WHILE HEIGHTS AROUND THE LOW BEGIN TO INCREASE...INDICATING THAT THE LOW IS BEGINNING TO FILL IN. OTHERWISE...RIDGING DOMINATES THE EASTERN THIRD OF THE COUNTRY... WITH SURFACE HIGH PRESSURE IN THE WESTERN ATLANTIC. THIS FLOW VERY CONDUCIVE TO INCREASING MOISTURE...WITH PW VALUES APPROACHING 2" ACROSS MOST OF THE AREA. WITH THE WARM THETA-E ADVECTION PLUS INTERMITTENT BREAKS IN THE CLOUDS...CAPES HAVE CLIMBED TO OVER 2000 J/KG THIS AFTERNOON. WITH MOISTURE FLUX VECTORS AS HIGH AS THEY ARE...STORMS TODAY AND TOMORROW WILL BE VERY EFFICIENT RAINFALL PRODUCERS. NOT CONFIDENT ENOUGH...HOWEVER...IN THE POSSIBILITY OF WIDESPREAD HEAVY RAIN TO ISSUE ANY TYPE OF FLOOD WATCHES. ANY FLOODING WILL BE LOCALIZED IN NATURE...EVEN GIVEN THEN NUMEROUS SHOWERS AND THUNDERSTORMS. OF COURSE...LIGHTNING AND SMALL HAIL/GUSTY WINDS WILL ALSO BE POSSIBLE...BUT DO NOT EXPECT MUCH IN THE WAY OF SEVERE WITH THE WEAKENING UPPER LOW. UPPER TROUGH PUSHING INTO THE PLAINS TONIGHT WILL BEGIN TO ABSORB THE DEEP SOUTH LOW OVERNIGHT...AS THE UPPER RIDGE PUSHES OFF THE ATLANTIC COAST. APPROACHING SYSTEM WEAKENS THE DEEP SOUTH LOW INTO AN OPEN WAVE BY MONDAY AFTERNOON...BUT WITH SOUTHWEST FLOW ALOFT AND CONTINUED SOUTHERLY FLOW AT THE SURFACE (FROM THE SURFACE HIGH IN THE ATLANTIC)...EXPECT A REPEAT PERFORMANCE ON MONDAY WITH THE POSSIBILITY OF ISOLATED HEAVY RAIN IN THE NUMEROUS THUNDERSTORMS THAT WILL DEVELOP. TEMPERATURES ON MONDAY WILL BE INTERESTING... MUCH LIKE THE LAST COUPLE OF DAYS...AND WILL DEPEND ON HOW MUCH CLOUD COVER HANGS AROUND DURING THE DAY. MET GUIDANCE IS COOLER BY ANYWHERE FROM 3-5 DEGREES. HAVE TAKEN A BLEND BUT LEANED ON THE COOLER SIDE BANKING ON THE CLOUD COVER LIMITING AFTERNOON HEATING...RESULTING IN TEMPS NEAR NORMAL. BY MONDAY NIGHT...TROUGH WILL BEGIN TO PUSH THROUGH THE AREA... WITH WEAK FRONT (AND REMNANTS OF THIS WEEKEND'S COPIOUS MOISTURE) STILL HANGING AROUND THE SOUTHEAST. BOTH GFS AND ECMWF CONTINUE TO DISSIPATE THE FRONT AS FLOW TRANSITIONS TO NEAR ZONAL ON TUESDAY...BUT WITH STILL ENOUGH MOISTURE AND INSTABILITY AROUND FOR THE CHANCE OF CONTINUED CONVECTION. WEAK RIDGING BUILDING INTO THE SOUTHERN PLAINS WILL BEGIN TO PUSH EAST OVERNIGHT TUESDAY NIGHT. OVERALL...NOT ENOUGH DIFFERENCE IN THE MODELS THROUGH THE SHORT TERM TO REALLY FAVOR ONE OVER THE OTHER...SO HAVE TAKEN A GENERAL BLEND BUT ERRING ON THE HIGH SIDE OF POPS. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ECMWF WANTS TO BUILD IN MORE RIDGING THAN THE GFS ON WEDNESDAY... WITH A LINGERING TROUGH ACROSS THE SOUTHEAST FROM THE WEEK SYSTEM PASSING THROUGH DURING THE SHORT-TERM. FOR NOW...WEDNESDAY CONTINUES TO LOOK LIKE THE WARMEST DAY WITH HIGHS WELL ABOVE NORMAL. WAVETRAIN CONTINUES TO MOVE EAST...AND NEXT SYSTEM MOVING OFF THE ROCKIES DEEPENS OVER THE MID MISSISSIPPI VALLEY LATE ON WEDNESDAY AND INTO THURSDAY. ECMWF MORE IMPRESSIVE WITH THE FRONT THAT PUSHES THROUGH FRIDAY AND FRIDAY NIGHT...BUT IN GENERAL FOR THAT FAR OUT...THEY ARE IN DECENT AGREEMENT. NORTHWEST FLOW ALOFT THROUGH THE WEEKEND WILL BE ENOUGH TO WARRANT SLIGHT CHANCE POPS ACROSS PORTIONS OF THE AREA AS WEAK IMPULSES RIDE DOWN THE FLOW. BIGGER DIFFERENCES SHOWING UP BETWEEN THE EXTENDED MODELS OVER THE WEEKEND...SO SEE NO REASON TO MAKE ANY CHANGES AT THIS TIME. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 80 65 83 66 / 70 80 50 40 20 ATLANTA 66 80 66 83 68 / 70 70 50 40 20 BLAIRSVILLE 64 74 64 79 62 / 80 80 60 50 30 CARTERSVILLE 66 80 65 84 63 / 80 70 50 40 20 COLUMBUS 67 83 68 86 69 / 60 60 30 40 20 GAINESVILLE 65 77 65 81 66 / 80 80 50 40 20 MACON 67 84 67 87 68 / 60 60 40 40 20 ROME 67 80 66 83 66 / 80 70 60 40 20 PEACHTREE CITY 66 80 64 84 64 / 70 60 40 40 20 VIDALIA 69 85 69 89 71 / 60 60 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && TDP
Hazardous weather outlook, May 30, 12:01 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1201 PM EDT SUN MAY 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1201 PM EDT SUN MAY 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. .SYNOPSIS... A PERSISTENT...UPPER-LEVEL TROUGH RESIDES OVER THE CENTRAL GULF COAST STATES. THIS FEATURE...ALONG WITH CLOCKWISE FLOW AROUND A SURFACE RIDGE OF HIGH PRESSURE OFF THE ATLANTIC COAST...WILL CONTINUE TO DRAW DEEP MOISTURE INTO GEORGIA TODAY. .PRIMARY HAZARDS... FREQUENT LIGHTNING...HEAVY DOWNPOURS AND WIND GUSTS TO 30 MPH ARE POSSIBLE IN ANY STORMS THAT FORM THIS AFTERNOON...WITH ISOLATED THUNDERSTORMS BECOMING STRONG ENOUGH TO PRODUCE QUARTER SIZED HAIL AND WIND GUSTS TO 60 MPH. MOST STORMS...HOWEVER...ARE EXPECTED TO STAY BELOW SEVERE LIMITS. ISOLATED SEVERE THUNDERSTORMS...IF THEY FORM...WILL BE POSSIBLE ANYWHERE ACROSS CENTRAL AND NORTHERN GEORGIA...GENERALLY BETWEEN 2 PM AND 9 PM TODAY. LOCALLY-HEAVY RAINFALL AMOUNTS OF 2-3 INCHES SHOULD ALSO BE EXPECTED IN THE STRONGEST STORMS. .DISCUSSION... DEEP TROPICAL MOISTURE AND MODERATE INSTABILITY...ALONG WITH WEAK UPPER-LEVEL FORCING WILL COMBINE TO PROVIDE A REPEAT OF THE WEATHER PATTERN FOR THE PAST COUPLE DAYS. AFTERNOON SHOWERS AND THUNDERSTORMS WILL FORM AND PRODUCE OUTFLOW BOUNDARIES WHICH WILL COLLIDE AND TRIGGER ADDITIONAL THUNDERSTORMS. MIXED LAYER CAPE VALUES AROUND 1200 ARE TRENDING SLIGHTLY LOWER TODAY THAN YESTERDAY AND THE FREEZING LEVEL IS CLIMBING...AS WELL. THIS WILL MAKE LARGE HAIL FORMATION LESS LIKELY THAN IN PREVIOUS DAYS...BUT THE STRONGEST UPDRAFTS WILL STILL BE ABLE TO PRODUCE HAIL THE SIZE OF QUARTERS. WIND FIELDS ALOFT ARE WEAK...SO STORMS WILL BE OF THE PULSE VARIETY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED AND PULSE NATURE OF THE POSSIBLE SEVERE THUNDERSTORMS...SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 30, 3:07 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 307 PM EDT SUN MAY 30 2010 GAZ086-302000- 307 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN EMANUEL COUNTY UNTIL 400 PM EDT... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER NUNEZ...MOVING NORTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS EMANUEL COUNTY THROUGH 400 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 3:25 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT SUN MAY 30 2010 GAZ112-113-302030- 325 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN TOOMBS AND MONTGOMERY COUNTIES UNTIL 430 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS OVER GRAYS LANDING...MOVING NORTH AT 15 MPH... WITH OTHER STRONG STORMS POSSIBLE ACROSS THE AREA. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TOOMBS AND MONTGOMERY COUNTIES THROUGH 430 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 30, 4:09 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT SUN MAY 30 2010 GAZ102-103-302045- 409 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WEBSTER AND STEWART COUNTIES UNTIL 445 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND WESTON TO SOUTHWEST OF TROUTMAN...MOVING NORTH AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WEBSTER AND STEWART COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEVERETTS...WESTON... TROUTMAN...CENTERPOINT...KIMBROUGH...PRESTON...RICHLAND...CHURCH HILL...SANFORD...SEMINOLE...CHARLES...WESTVILLE...BROOKLYN...LOUVALE AND PROVIDENCE CANYON STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 30, 4:17 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 PM EDT SUN MAY 30 2010 GAZ070-071-302045- 417 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MONROE AND LAMAR COUNTIES UNTIL 445 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND JOHNSTONVILLE TO BRENT...MOVING NORTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MONROE AND LAMAR COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRENT...FORSYTH...REDBONE... JOHNSTONVILLE...GOGGINS...BARNESVILLE...BLOUNT...COLLIER...HIGH FALLS STATE PARK...LIBERTY HILL AND CHAPPEL MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 30, 4:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 439 PM EDT SUN MAY 30 2010 GAZ082-083-094-095-302115- 439 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES UNTIL 515 PM EDT... AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND BULLARD TO BYRON AND GROVANIA... MOVING NORTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HOUSTON...PEACH...TWIGGS AND BIBB COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...HOUSTON LAKE...GROVE PARK...CLINCHFIELD...HAYNEVILLE...ELKO...SAND BED... KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...TARVERSVILLE...BULLARD...CENTERVILLE AND MARION. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
Special weather statement, May 30, 4:57 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 PM EDT SUN MAY 30 2010 GAZ102>104-106-302145- 457 PM EDT SUN MAY 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN CRISP...SUMTER...WEBSTER AND STEWART COUNTIES UNTIL 545 PM EDT... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM SOUTH OF HATLEY TO AROUND WESTVILLE...MOVING NORTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CRISP...SUMTER...WEBSTER AND STEWART COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT EARLY... ARABI...SUMTER...CROXTON CROSSROADS...LEVERETTS...KIMBROUGH... CENTERPOINT...WESTON...WESTVILLE...LUMPKIN...LESLIE...RAINES... MADDOX...DESOTO AND DUMAS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 24 min |
| May 29, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 31 min |
| May 30, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 39 min |
| May 30, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.